# SDR DXTA2010052704105

- Difficulty date: May 26, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N392QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600429
- Aircraft time: 10,102 hours, 8,250 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Petcock
- Condition: Loose
- Location: Mlg Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ANTI-SKID BRAKE SYSTEM GRABS INTERMITTENTLY.  FOUND LT BRAKE MANUAL BLEEDER LOOSE. TIGHTENED BLEEDER AND C/W ANTISKID SYS BRAKE BLEED AS REQUIRED C/W TAXI CHECK TAXI CHECK GOOD. IAW MM 32-42-00.
